Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Got hand, foot and mouth disease. Started loose motions. On flexon and atarax. Can I give meftal p?

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
my 18 month old is on the 3rd day of Hand foot and mouth diesase and has a temp of 102.4
also has loose motions. he is on flexon and atarax. can I give him meftal p ?
Posted Wed, 7 Nov 2012 in Child Health
Answered by Dr. Sumitra Kumar Mukherjee 2 hours later

I am sorry to hear your 18 months old child has got hand, foot and mouth disease.

Would you please tell me why he is having Flexon and atarax? Has he got any other problem? As you probably know hand foot and mouth disease (HFMD) is caused by enterovirus. It is self limited illness. It should be treated symptomatically. For the high temperature he should have Paracetamol Syrup (500mgm/5ml) 2.5ml four times daily.

He should be given extra fluid with electrolytes for hydration e.g. Electrol / Diarolyte sachets, 1 XXXXXXX should be dissolved in 300mls of boiled and cooled water and should be fed frequently.

The condition will settle down within a week. The other thing is it is highly infectious.
Kindest Regards Dr. S.K.Mukherjee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor